Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 26, 2011Troup County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 26, 2011, 5:35 PM EDT for Troup County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2011, 5:35 PM EDT (21:35 UTC)
Expired
Jun 26, 2011, 6:00 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA

County Troup County, GA

The radar

The Atlanta radar (KFFC), 57 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1451 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

677 
WWUS82 KFFC 262135
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT SUN JUN 26 2011

GAZ066-067-078-262200-
535 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN TROUP...
MERIWETHER AND HARRIS COUNTIES UNTIL 600 PM EDT...

AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STOVALL THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TROUP...MERIWETHER AND HARRIS COUNTIES THROUGH 600 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE ODESSADALE...STOVALL...
SMITHS CROSSROAD...BIG SPRINGS...F.D. ROOSEVELT STATE PARK...PINE
MOUNTAIN-CALLAWAY GARDENS AND DURAND. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3286 8472 3278 8496 3298 8503 3305 8483
TIME...MOT...LOC 2136Z 338DEG 1KT 3293 8489

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 26, 3:59 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 26, 3:59 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT SUN JUN 26 2011

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
COLD POOL HAS PUSHED INTO NORTH GEORGIA AND A DECENT TEMPERATURE
DIFFERENCE CAN BE OBSERVED BETWEEN FAR NORTH GEORGIA WHERE IT IS
82 IN DALTON AND THEN CARTERSVILLE SOUTHWARD WHERE IT IS 90 AT
CARTERSVILLE. THIS OUTFLOW BOUNDARY IS STRETCHED FROM ROME TO
DAHLONEGA AND WILL CONTINUE TO PUSH SOUTHWARD THROUGH TONIGHT.
WITH THIS FEATURE AND DAYTIME HEATING...SEVERE THUNDERSTORMS ARE
EXPECTED ACROSS THE NORTH GEORGIA THROUGH TONIGHT. MAIN THREAT
CONTINUES TO BE DAMAGING WIND AND LARGE HAIL AND HAVE ALREADY
RECEIVED REPORTS OF HAIL TODAY WITH THE PULSE THUNDERSTORMS. MCS
OVER WESTERN TENN IS HEADING SOUTHWARD INTO ALABAMA BUT IT WILL
SPREAD INTO GEORGIA OVER THE NEXT HOUR.

EXPECT TO SEE THIS OUTFLOW BOUNDARY CONTINUE TO KICK OFF
THUNDERSTORMS THROUGH THE EVENING AND WITH TO THE ABOUT TO PUSH
INTO GEORGIA...KEPT CHANCE POPS FOR THE BEGINNING PORTION OF THE
NIGHT /LIKELY ACROSS THE NORTH THIS AFTERNOON/.

ON MONDAY MAY HAVE THE LINGERING REMNANTS OF THE BOUNDARY FROM
TODAY TO HELP INITIATE STORMS WITH DIURNAL HEATING. IN ADDITION
MAY SEE AN MCS FROM THE STORMS IN WESTERN MISSOURI TRY AND MAKE
IT INTO THE STATE. THE SYSTEM IS FURTHER SOUTH AND WEST OF THE
SYSTEM THAT IS CURRENTLY MOVING ACROSS GEORGIA. GIVEN THIS...THERE
IS THE CHANCE FOR THUNDERSTORMS AGAIN ON MONDAY. MODELS INDICATE A
FRONT MOVING INTO NORTH GEORGIA ON TUESDAY WITH IT ACROSS SOUTH
GEORGIA LATE TUESDAY NIGHT...THIS WILL ALSO HELP TO ENHANCE
DIRUNAL CONVECTION.

LOW TEMPS ARE A BLEND OF MAV/MET WITH SOME MINOR ADJUSTMENTS.
OVERNIGHT TEMPS MAY DEPEND ON A LOT OF HOW QUICKLY THE RAIN CLEARS
OUT AND IF THE CLOUDS CLEAR OUT.

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
GFS IS PROGRESSIVE WITH AFOREMENTIONED FRONT HOWEVER THE ECMWF
WANTS TO LINGER THE SYSTEM ACROSS SOUTH GEORGIA INTO FLORIDA
THROUGH THE END OF THE WEEK. AFTER THE FRONT MOVES THROUGH...GFS
IS NOT SHOWING MUCH IN THE WAY OF PRECIP BUT EVEN WITH THAT...CANT
RULE OUT DIRUNAL THUNDERSTORMS. WEAK FRONT PROGGED TO MOVE THROUGH
FRIDAY NIGHT...BUT MODELS ARE NOT SHOWING MUCH IN THE WAY OF
PRECIP.

&&

.AVIATION...
18Z UPDATE...
MAIN FOCUS ON CONVECTION THIS AFTERNOON INTO THIS EVENING...WITH
THUNDERSTORM COMPLEX MOVING SOUTHEAST FROM TENNESSEE AND POP UP
STORMS POSSIBLE OUT AHEAD OF IT. TEMPO THUNDER NORTHERN TAF SITES
GENERALLY 20Z-01Z TIME FRAME. EXPECT GENERALLY VFR TO LOW VFR
CONDITIONS OUTSIDE OF PRECIP AREAS WITH CIGS LOWERING INTO THE
MVFR RANGE IN STORMS. WEST-NORTHWEST WINDS 5 TO 10 KTS EXCEPT
STRONGER AND GUSTY IN/AROUND STORMS.

//ATL CONFIDENCE...18Z UPDATE...
MED TO HIGH ON MOST ELEMENTS...EXCEPT LOW TO MED ON TIMING OF
CONVECTION.

49

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  95  72  96 /  30  30  20  30
ATLANTA         72  94  75  92 /  30  30  20  30
BLAIRSVILLE     65  91  68  90 /  40  40  20  40
CARTERSVILLE    67  93  69  94 /  30  40  20  40
COLUMBUS        74  95  74  95 /  40  30  20  30
GAINESVILLE     70  94  73  93 /  30  40  20  40
MACON           70  95  73  96 /  30  40  20  30
ROME            70  94  71  96 /  30  40  20  40
PEACHTREE CITY  68  93  70  93 /  40  30  20  30
VIDALIA         74  95  75  95 /  30  40  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...
DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD...
HENRY...JACKSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...
ROCKDALE...SOUTH FULTON...TALIAFERRO...TOWNS...UNION...WALKER...
WALTON...WARREN...WHITE...WHITFIELD...WILKES.

&&

11
Hazardous weather outlook, Jun 26, 5:30 AM EDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 AM EDT SUN JUN 26 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
530 AM EDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON
AND TONIGHT

.SYNOPSIS...
A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL
CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THESE STORMS WILL MOVE
INTO NORTH GEORGIA THIS AFTERNOON.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM SCATTERED TO ISOLATED SEVERE THUNDERSTORMS
WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO 60
MPH. THE BEST LOCATION FOR SCATTERED SEVERE STORMS WILL BE ACROSS
NORTH GEORGIA WITH ISOLATED SEVERE STORMS ACROSS CENTRAL GEORGIA
THIS AFTERNOON AND TONIGHT.

DISCUSSION...
A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL
CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THIS COMPLEX IS EXPECTED
TO MOVE INTO NORTH GEORGIA THIS AFTERNOON AS IT WEAKENS BECAUSE OF
THE UPPER LEVEL RIDGE OVER THE REGION. INSTABILITY INDICES INCREASE
THIS AFTERNOON WITH CAPES EXPECTED IN THE 1500 TO 2000 RANGE ACROSS
NORTH AND CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 26, 4:52 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EDT SUN JUN 26 2011

GAZ106-262115-
452 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN CRISP COUNTY
UNTIL 515 PM EDT...

AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WENONA...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
CRISP COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE EAST CRISP...CORDELE...WENONA...RAINES AND ARABI. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3181 8381 3181 8383 3184 8389 3201 8387
      3201 8365 3180 8362 3180 8378 3180 8379
      3180 8380
TIME...MOT...LOC 2052Z 000DEG 3KT 3192 8376
Special weather statement, Jun 26, 5:01 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT SUN JUN 26 2011

GAZ078-262130-
501 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN HARRIS COUNTY
UNTIL 530 PM EDT...

AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WHITESVILLE-PINE LAKE. THIS STORM WAS
NEARLY STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
HARRIS COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE GOAT ROCK LAKE...LAKE HARDING...WHITESVILLE-PINE
LAKE...MOUNTAIN HILL...JONES CROSSROADS...MULBERRY GROVE...FORTSON...
CATAULA AND HAMILTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3287 8485 3260 8481 3261 8509 3265 8510
      3267 8510 3268 8511 3287 8515
TIME...MOT...LOC 2101Z 255DEG 2KT 3281 8502
Special weather statement, Jun 26, 5:12 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT SUN JUN 26 2011

GAZ106-262145-
512 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN CRISP COUNTY
UNTIL 545 PM EDT...

AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WENONA...MOVING SOUTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CRISP COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE EAST CRISP...WENONA...ARABI...CORDELE...RAINES AND FORT
EARLY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3183 8388 3184 8394 3185 8395 3203 8378
      3196 8361 3190 8361 3180 8369 3180 8380
TIME...MOT...LOC 2112Z 037DEG 8KT 3186 8378
Special weather statement, Jun 26, 5:13 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT SUN JUN 26 2011

GAZ110-111-262145-
513 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN WHEELER AND
TELFAIR COUNTIES UNTIL 545 PM EDT...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JORDAN...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WHEELER AND TELFAIR COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE JORDAN...SPRING HILL...TOWNS...
SCOTLAND AND LUMBER CITY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3195 8289 3218 8275 3214 8262 3208 8262
      3208 8261 3206 8262 3205 8260 3204 8261
      3203 8260 3201 8259 3192 8262 3192 8267
      3189 8271
TIME...MOT...LOC 2114Z 021DEG 7KT 3207 8269
Local storm report, Jun 26, 5:34 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND GST     2 E LYERLY              34.40N 85.37W
06/26/2011  M69.00 MPH       CHATTOOGA          GA   PUBLIC

&&

JLF
Special weather statement, Jun 26, 5:35 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT SUN JUN 26 2011

GAZ066-067-078-262200-
535 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN TROUP...
MERIWETHER AND HARRIS COUNTIES UNTIL 600 PM EDT...

AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STOVALL THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TROUP...MERIWETHER AND HARRIS COUNTIES THROUGH 600 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE ODESSADALE...STOVALL...
SMITHS CROSSROAD...BIG SPRINGS...F.D. ROOSEVELT STATE PARK...PINE
MOUNTAIN-CALLAWAY GARDENS AND DURAND. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3286 8472 3278 8496 3298 8503 3305 8483
TIME...MOT...LOC 2136Z 338DEG 1KT 3293 8489

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 11:07 AM EDTSevere Thunderstorm WarningFFCWalker23 min
Jun 26, 12:01 PM EDTSpecial Weather StatementFFCChattooga29 min
Jun 26, 2:30 PM EDTSpecial Weather StatementFFCMarion30 min
Jun 26, 2:46 PM EDTSpecial Weather StatementFFCPolk14 min
Jun 26, 3:06 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall24 min
Jun 26, 3:08 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor37 min
Jun 26, 3:32 PM EDTSpecial Weather StatementFFCHall28 min
Jun 26, 3:36 PM EDTSpecial Weather StatementFFCSumter24 min
Jun 26, 3:40 PM EDTSpecial Weather StatementFFCHall20 min
Jun 26, 3:47 PM EDTSevere Thunderstorm WarningFFCHall28 min
Jun 26, 3:54 PM EDTSpecial Weather StatementFFCEmanuel36 min
Jun 26, 3:55 PM EDTSpecial Weather StatementFFCDade50 min
Jun 26, 3:57 PM EDTSpecial Weather StatementFFCHarris, Muscogee33 min
Jun 26, 4:00 PM EDTSpecial Weather StatementFFCSumter15 min
Jun 26, 4:08 PM EDTSpecial Weather StatementFFCSumter37 min
Jun 26, 4:13 PM EDTSpecial Weather StatementFFCBanks32 min
Jun 26, 4:25 PM EDTSpecial Weather StatementFFCHarris35 min
Jun 26, 4:32 PM EDTSpecial Weather StatementFFCEmanuel28 min
Jun 26, 4:51 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Floyd, Walker, Whitfield54 min
Jun 26, 4:52 PM EDTSpecial Weather StatementFFCCrisp23 min
Jun 26, 5:01 PM EDTSpecial Weather StatementFFCHarris29 min
Jun 26, 5:08 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon37 min
Jun 26, 5:12 PM EDTSpecial Weather StatementFFCCrisp33 min
Jun 26, 5:13 PM EDTSpecial Weather StatementFFCWheeler32 min
Jun 26, 5:33 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon, Murray, Polk, Walker and 1 more42 min
Jun 26, 5:38 PM EDTSpecial Weather StatementFFCCrisp37 min
Jun 26, 5:39 PM EDTSpecial Weather StatementFFCTelfair, Wheeler36 min
Jun 26, 5:51 PM EDTSpecial Weather StatementFFCHarris24 min
Jun 26, 5:53 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson37 min
Jun 26, 5:56 PM EDTSevere Thunderstorm WarningFFCHarris, Troup49 min
Jun 26, 6:00 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding, Pickens45 min
Jun 26, 6:03 PM EDTSpecial Weather StatementFFCMeriwether, Pike27 min
Jun 26, 6:06 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray39 min
Jun 26, 6:09 PM EDTSpecial Weather StatementFFCMarion36 min
Jun 26, 6:12 PM EDTSpecial Weather StatementFFCFulton33 min
Jun 26, 6:14 PM EDTSpecial Weather StatementFFCHall31 min
Jun 26, 6:16 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson44 min
Jun 26, 6:20 PM EDTSevere Thunderstorm WarningFFCCoweta, Douglas, Fulton, Heard, Troup40 min
Jun 26, 6:29 PM EDTSevere Thunderstorm WarningFFCCarroll31 min
Jun 26, 6:35 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Dawson, DeKalb, Forsyth, Fulton and 2 more40 min
Jun 26, 6:43 PM EDTSpecial Weather StatementFFCFannin, Hall, Lumpkin, Towns, Union, White62 min
Jun 26, 6:44 PM EDTSpecial Weather StatementFFCJackson31 min
Jun 26, 6:49 PM EDTSpecial Weather StatementFFCMarion26 min
Jun 26, 6:51 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton, Henry, Spalding39 min
Jun 26, 6:52 PM EDTSevere Thunderstorm WarningFFCMarion53 min
Jun 26, 6:55 PM EDTSpecial Weather StatementFFCCrawford35 min
Jun 26, 6:58 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson32 min
Jun 26, 7:05 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 26, 7:09 PM EDTSpecial Weather StatementFFCLaurens36 min
Jun 26, 7:10 PM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Gwinnett, Rockdale, Walton35 min
Jun 26, 7:25 PM EDTSpecial Weather StatementFFCButts, Clayton, Fayette, Henry, Lamar, Newton and 3 more50 min
Jun 26, 7:29 PM EDTSpecial Weather StatementFFCHarris, Muscogee31 min
Jun 26, 7:31 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Pike, Spalding44 min
Jun 26, 7:32 PM EDTSpecial Weather StatementFFCCrawford, Marion, Taylor28 min
Jun 26, 7:40 PM EDTSpecial Weather StatementFFCBanks, Barrow, Clarke, Hall, Jackson, Morgan and 4 more50 min
Jun 26, 7:44 PM EDTSpecial Weather StatementFFCJasper31 min
Jun 26, 7:50 PM EDTSevere Thunderstorm WarningFFCBibb40 min
Jun 26, 7:54 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor30 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.